Alert archive / Louisiana / Gale Watches in 2016
Gale Watch 2, NWS New Orleans, LA
NWS New Orleans, LA issued this gale watch at Feb 7, 2016, 3:32 AM CST. It took effect at Feb 8, 2016, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 7, 2016, 3:32 AM CST (09:32 UTC)
- In effect from
- Feb 8, 2016, 3:00 PM CST
- Expired
- Feb 7, 2016, 3:20 PM CST
- In force
- Issued by
- NWS New Orleans, LA
The text
As transmitted.
292 WHUS74 KLIX 070932 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 332 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORIES AND GALE WATCHES ISSUED FOR MONDAY AND TUESDAY... .A SURFACE RIDGE WILL SETTLE OVER THE AREA THIS AFTERNOON AND EVENING ALLOWING FOR A TEMPORARY EASING OF WINDS AND SEAS. BY MONDAY...A REINFORCING ARCTIC FRONT WILL PUSH INTO THE AREA. AS THE ARCTIC RIDGE BUILDS IN BEHIND IT...STRONG BOUNDARY LAYER WINDS OF 35 KNOTS WILL EASILY MIX DOWN TO THE SURFACE BEGINNING MONDAY NIGHT AND PERSISTING THROUGH TUESDAY. SUSTAINED WINDS OF 30 KNOTS WITH FREQUENT GUSTS TO NEAR 40 KNOTS WILL BE LIKELY. SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN ISSUED FOR MONDAY AND INTO TUESDAY. THE PRESSURE GRADIENT OVER THE GULF WILL BEGIN TO RELAX TUESDAY AFTERNOON AND TUESDAY NIGHT AS THE SURFACE HIGH BECOMES MORE CENTERED OVER THE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-071745- /O.NEW.KLIX.SC.Y.0015.160208T0900Z-160208T2100Z/ /O.NEW.KLIX.GL.A.0002.160208T2100Z-160209T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 332 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...WINDS IN EXCESS OF 20 KNOTS MONDAY WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 40 KNOTS BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
153 WHUS74 KLIX 071535 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 935 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORIES AND GALE WATCHES IN EFFECT FOR MONDAY AND TUESDAY... .AN ARCTIC FRONT WILL PUSH INTO THE AREA EARLY MONDAY MORNING. SUSTAINED WINDS OF 30 KNOTS WITH FREQUENT GUSTS TO NEAR 40 KNOTS WILL BE LIKELY AS COLDER AND DRIER AIR MOVES INTO THE REGION. WINDS WILL BEGIN TO RELAX OVER THE GULF TUESDAY AFTERNOON AND TUESDAY NIGHT AS A SURFACE HIGH BECOMES MORE CENTERED OVER THE AREA. GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-072345- /O.CON.KLIX.SC.Y.0015.160208T0900Z-160208T2100Z/ /O.CON.KLIX.GL.A.0002.160208T2100Z-160209T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 935 AM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...WINDS IN EXCESS OF 20 KNOTS MONDAY WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS UP TO 40 KNOTS BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ 32
191 WHUS74 KLIX 072120 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 320 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORIES AND GALE WARNINGS IN EFFECT FOR MONDAY AND TUESDAY... .AN ARCTIC FRONT WILL PUSH INTO THE AREA EARLY MONDAY MORNING. SUSTAINED WINDS OF 30 KNOTS WITH FREQUENT GUSTS TO NEAR 40 KNOTS WILL BE LIKELY AS COLDER AND DRIER AIR MOVES INTO THE REGION OVER MOST OF THE COSATAL WATERS. WINDS WILL BEGIN TO RELAX OVER THE GULF TUESDAY AFTERNOON AND TUESDAY NIGHT AS A SURFACE HIGH BECOMES MORE CENTERED OVER THE AREA. GMZ530-532-534-080530- /O.EXT.KLIX.SC.Y.0015.160208T1200Z-160209T1800Z/ /O.CAN.KLIX.GL.A.0002.160208T2100Z-160209T1800Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 320 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO NOON CST TUESDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE GALE WATCH. * WINDS...20 TO 25 KNOTS WITH FREQUENT GUSTS OVER 30 KNOTS. * WAVES/SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-550-552-555-557-570-572-575-577-080530- /O.EXT.KLIX.SC.Y.0015.160208T1200Z-160208T2100Z/ /O.UPG.KLIX.GL.A.0002.160208T2100Z-160209T1800Z/ /O.NEW.KLIX.GL.W.0003.160208T2100Z-160209T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 320 PM CST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO NOON CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS..25 TO 30 KNOTS MONDAY AFTERNOON INCREASING TO 30 TO 35 KNOTS WITH FREQUENT GUSTS OVER 40 KNOTS MONDAY NIGHT AND TUESDAY MORNING. * WAVES/SEAS...6 TO 10 FEET MONDAY AFTERNOON...INCREASING TO 10 TO 14 FEET MONDAY NIGHT AND TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this gale watch went out at Feb 7, 2:27 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Feb 7, 2:27 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
227 AM CST SUN FEB 7 2016
.SHORT TERM...
VERY PROGRESSIVE BUT DRY PATTERN WILL CONTINUE. UPPER TROUGHING
WILL CONTINUE TO MAINTAIN THE EXPANSIVE ROSBY WAVE OVER TWO THIRDS
OF THE CONUS. ONCE THE COLD FRONT PASSES MONDAY MORNING...DRY COLD
AIR WILL SIMPLY REPLACE THE SAME. BUT THIS TIME A LITTLE MORE WIND
WILL ACCOMPANY ALONG WITH SOME CLOUDY SKIES MOVING IN FROM THE
NORTH. THIS SHOULD BE ALL WE SEE WITH THIS SYSTEM. AS THE UPPER
THERMAL TROUGH MOVES OUT...A FEW SHORT WAVES MOVING DOWN THE BACK
SIDE OF THE LARGER ROSBY WAVE WILL MOVE NEAR THE AREA PROVIDING
CLOUDY SKIES FROM TIME TO TIME. OTHERWISE...DRY COOL CONDITIONS
WILL REMAIN THROUGH THE WEEK.
.LONG TERM...
ANOTHER DRY FRONT WILL MOVE THROUGH WED. THE ONE AFTER THAT SHOULD
BE IN FOR THE WEEKEND. THIS FRONT IS EXPECTED TO STALL NEAR THE
COAST AND DOES NOT LOOK TO HAVE ANY REAL CHANCE OF PRODUCING
PRECIP EITHER...BUT WHAT IS BEING RESOLVED IN THE MASS FIELDS IS
QPF THAT LOOKS LIKE RAIN ALONG THE FRONTAL BOUNDARY. THIS WOULD
NOT BE THE CASE AS THE FCASTED ENVIRONMENTAL INVERSION IN SOUNDING
PROFILES OVER THE FRONTAL REGION WOULD BE AT LEAST MODERATE ENOUGH
TO KEEP ANY SH/TS FROM DEVELOPING. THEREFORE WHAT THE MODEL MASS
FIELDS LOOK TO BE RESOLVING IS VERY THICK DENSE FOG FOR NEXT
WEEKEND...WHICH WOULD MAKE A LOT MORE SENSE. BUT THIS IS A LONG
WAY OUT FOR FCASTING FOG WHICH CAN BE VERY TOUGH EVEN 24 HOURS
OUT.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE AT ALL OF THE TERMINALS THROUGH THE
FORECAST PERIOD.
&&
.MARINE...
A SURFACE RIDGE WILL SETTLE OVER THE AREA THIS AFTERNOON AND EVENING
ALLOWING FOR A TEMPORARY EASING OF WINDS AND SEAS. BY MONDAY...A
REINFORCING ARCTIC FRONT WILL PUSH INTO THE AREA. AS THE ARCTIC
RIDGE BUILDS IN BEHIND IT...STRONG BOUNDARY LAYER WINDS OF 35 KNOTS
WILL EASILY MIX DOWN TO THE SURFACE BEGINNING MONDAY NIGHT AND
PERSISTING THROUGH TUESDAY. SUSTAINED WINDS OF 30 KNOTS WITH
FREQUENT GUSTS TO NEAR 40 KNOTS WILL BE LIKELY. SMALL CRAFT
ADVISORIES AND GALE WATCHES HAVE BEEN ISSUED FOR MONDAY AND INTO
TUESDAY. THE PRESSURE GRADIENT OVER THE GULF WILL BEGIN TO RELAX
TUESDAY AFTERNOON AND TUESDAY NIGHT AS THE SURFACE HIGH BECOMES MORE
CENTERED OVER THE AREA.
&&
.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING CONTINUES ON MISSISSIPPI/PEARL RIVERS.
MONITORING MARINE AREAS FOR INCREASED WINDS AND
SEAS/GALE WATCH
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
98
.PRELIMINARY POINT TEMPS/POPS...
MCB 58 38 50 29 / 0 0 0 0
BTR 60 39 54 31 / 0 0 0 0
ASD 58 42 55 32 / 0 0 0 0
MSY 58 43 56 36 / 0 0 0 0
GPT 58 43 55 34 / 0 0 0 0
PQL 58 42 56 34 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 3 AM TO 3 PM CST MONDAY FOR GMZ530-532-
534-536-538-550-552-555-557-570-572-575-577.
MS...NONE.
GM...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
GMZ532-534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY FROM 3 AM TO 3 PM CST MONDAY FOR GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Feb 6, 5:00 PM CST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 500 PM CST SAT FEB 6 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-071400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 500 PM CST SAT FEB 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG OFFSHORE FLOW AND ROUGH SEAS ARE EXPECTED TO RESULT IN SMALL CRAFT ADVISORY OR GALE CONDITIONS MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS IS NOT EXPECTED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 3:32 AM CST | Small Craft Advisory | LIX | 3 days | |
| Feb 7, 3:20 PM CST | Gale Warning | LIX | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.